MAUDE Adverse Event Report: ARROW INTERNATIONAL INC. ARROW CVC SET: 3-LUMEN 7FR X 20CM; CATHETER, PERCUTANEOUS

ARROW INTERNATIONAL INC. ARROW CVC SET: 3-LUMEN 7FR X 20CM; CATHETER, PERCUTANEOUS
Model Number IPN914755
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
Customer reported "cracking of the needle hub during the puncture of subclavian vein which causes the air to enter the syringe instead of the blood.The procedure has to be stopped and then repeated with a new set." it was reported there was no damage observed on the needle hub prior to the puncture.There was no patient harm.The patient's condition is reported as fine.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn#(b)(4).The actual device was not returned; however, the customer provided two photos for evaluation.The first photo displayed the product lidstock.The second photo displayed an introducer needle.At least one crack was observed on the hub.A device history record review was performed and no relevant findings were identified.The customer report of a cracked needle hub was confirmed by visual inspection of the customer supplied photos.The needle hub contained at least one large crack.A device history record review was performed with no relevant findings.A capa was previously initiated to investigate this issue.The root cause was determined to be a design issue.

Brand Name
ARROW CVC SET: 3-LUMEN 7FR X 20CM
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL INC.
reading PA
MDR Report Key12132680
Report Number3006425876-2021-00601
Device Sequence Number909639
Product Code DQY
UDI-Device Identifier10801902158014
UDI-Public10801902158014
Combination Product (Y/N)N
Initial Reporter CountryHR
PMA/510(K) Number
K862056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date01/21/2026
Device Model NumberIPN914755
Device Catalogue NumberCV-17702-E
Device Lot Number71F21B0058
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/16/2021
Supplement Date Received by Manufacturer08/03/2021
Initial Report FDA Received Date07/07/2021
Supplement Report FDA Received Date08/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1